Print
Lupa

Show document

A- | A+ | Print
Title:Zhang, Xian: Linear preservers of rank-sum-maximum, rank, rank-subtractivity, and rank-sum-minimum on symmetric matrices. (English). - [J] Linear Multilinear Algebra 53, No. 3, 153-165 (2005). [ISSN 0308-1087; ISSN 1563-5139]
Authors:Kuzma, Bojan (Author)
Files:URL http://www.zentralblatt-math.org/zmath/en/advanced/?q=an:1076.15006
 
Language:English
Work type:Not categorized
Tipology:1.19 - Review, Book Review, Critique
Organization:IAM - Andrej Marušič Institute
Keywords:matematika, linearna algebra, rang, linearni ohranjevalec, simetrične matrike
Year of publishing:2006
Number of pages:Zbl 1076.15006
ISSN:1436-3429
UDC:512.643(049.3)
COBISS_ID:14200153 Link is opened in a new window
Views:1687
Downloads:14
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Secondary language

Language:Unknown
Keywords:mathematics, linear algebra, field, rank-additivity, rank-sum-maximum, rank-sum-minimum, rank, rank-subtractivity, linear preserver, matrix pair, symmetric matrices

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica